Author Topic: tell me what to do? can i reverse this gyno or am i too late....  (Read 8402 times)

Offline lovetobebig1984

  • Posting Member
  • *
  • Posts: 5
my gyno has been like this for 4 weeks now and the lumps are kinda hard and when i squezze them they milk a little out of my nipple....what can i do

Offline RyanMace

  • Gold Member
  • ****
  • Posts: 360
Only suggestion I have is tamofixen. Although, self-medication is never recommended.

Offline lovetobebig1984

  • Posting Member
  • *
  • Posts: 5

Offline lovetobebig1984

  • Posting Member
  • *
  • Posts: 5

Offline dubdishyt

  • Posting Member
  • *
  • Posts: 17
did you not use proper PCT? if not u need to get some nolva and quick

Offline johnnybot

  • Silver Member
  • ***
  • Posts: 170
Man if you talking pct you were on prohormones. Man you should have asked your doc first. i dont think it will go away  watch your supplements and it will stop growing but thats about it I think. Im no doc though and the milk part i thought was only a myth

Offline Twin Peaks

  • Silver Member
  • ***
  • Posts: 181
lactating is definitely not a good sign...whatever you're taking, it's probaby in your best interest to stop.


Offline lovetobebig1984

  • Posting Member
  • *
  • Posts: 5
i was on steroids alot of test and oral pills too..... i have been on letrozole for 5 days now and seems to be helping.....is nolva better??? everyone said to use letro cause it will take it away.....

Offline dubdishyt

  • Posting Member
  • *
  • Posts: 17
i have no idea. a couple of my friends do anabolic steroids and they are always talking about nolva for pct. one of them actually got the dreaded "bitch breasts"and got the surgery. I guess when you do anabolic steroids that is a common side effect and that is exactly why I as a bodybuilder choose not to use AS. dont want to make my condition which is a mild one more severe

Offline RyanMace

  • Gold Member
  • ****
  • Posts: 360
Letro is an AI, and nolvadex (tamofixen) is a receptor blocker. I'd go with nolvadex.

Offline johnnybot

  • Silver Member
  • ***
  • Posts: 170
I heard espitane has gland destroying effects too. but man seriously masking the problem with more gear wont in the end help you eat more train hard aakg and bcaa lots of proteing no one really needs that stuff till you hit the peek of performance anyway getting to the peek faster in the end is just cheating. Stop with the gear

Offline lovetobebig1984

  • Posting Member
  • *
  • Posts: 5
well just to let you all see my gyno is gone 7 days of letro at 2.5mg ed did wonders.....so for all of you who think surgery is the only way i would sugest letro cause look at me now completly gone in 7 days....and mine was bad too.

Offline RyanMace

  • Gold Member
  • ****
  • Posts: 360
well just to let you all see my gyno is gone 7 days of letro at 2.5mg ed did wonders.....so for all of you who think surgery is the only way i would sugest letro cause look at me now completly gone in 7 days....and mine was bad too.

You recently got ut gyno, which is why it worked. It's a different case for most of the blokes here.

Offline The_G0rn

  • Gold Member
  • ****
  • Posts: 312
well just to let you all see my gyno is gone 7 days of letro at 2.5mg ed did wonders.....so for all of you who think surgery is the only way i would sugest letro cause look at me now completly gone in 7 days....and mine was bad too.

Interesting...and lucky
It only went away because you got to it in time.  Like some other guy said taking that stuff after having gyno for a few years wont do shit.
And I reckon it will probably come back if you keep taking roids.  You might have one this battle but in the long term you'll probably lose the war...
Surgery done 18th March 2008


 

SMFPacks CMS 1.0.3 © 2024